# SDR QXEA2025061700262

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 15,437 hours, 10,662 cycles
- System (JASC): 5200 · Doors
- Part: Hinge
- Part number: QXD17160087001
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ARMING COVER HINGE BINDING. REMOVED FROM SERVICE. REMOVED L1 DOOR ARM/ DIS ARM COVER & HINGE. THROUGH TROUBLE SHOOTING, FOUND THAT THE ENTIRE HINGE ASSY WOULD NEED TO BE REPLACED. R&R'D HINGE ASSY. W/ AOG PARTS IAW E175 MCN NO. E250100-02 ISSUE NO. 07. L1 DOOR ARM/ DIS ARM COVER OPERATES NORMALLY W/ NO BINDING. NO FURTHER DEFECTS NOTED.
